PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets

By | October 7, 2017
PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets

Compare to the active ingredients in Advil and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets.

  • Anti-inflammatory, fever reducer and pain reliever
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps
  • Contains 50 packets of 2 tablets
  • Active Ingredient: Ibuprofen
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access

2 thoughts on “PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets

  1. Abby Benjamin
    2 of 2 people found the following review helpful
    5.0 out of 5 stars
    Convenient To-Go Packs, May 12, 2016
    By 
    Abby Benjamin (Denville, NJ) –
    (TOP 1000 REVIEWER)
      

    Verified Purchase(What’s this?)
    This review is from: PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets (Health and Beauty)
    I bought these to stuff in my “bathroom baskets” for at my wedding reception. The individual packages made them much more guest-friendly than 1 large container of Advil. The leftovers have been great to toss into my purse/lunchbox and carry with me on the go. Although I had not heard of the brand before, they are an effective pain reliever and were overall convenient.
    Help other customers find the most helpful reviews 

    Was this review helpful to you? Yes
    No

  2. Anonymous
    4.0 out of 5 stars
    For travel purposes. Just 2 tabs per which is …, October 3, 2017
    By 
    V. Davis
    (REAL NAME)
      

    Verified Purchase(What’s this?)
    This review is from: PhysiciansCare Ibuprofen Pain Reliever Medication (Compare to Advil), 200mg, 50 Packets of Two Tablets (Health and Beauty)
    For travel purposes. Just 2 tabs per which is standard, but wish they were more per.
    Help other customers find the most helpful reviews 

    Was this review helpful to you? Yes
    No

Comments are closed.